# SDR VNAA20250329033

- Difficulty date: January 30, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL STGR 20RH FS310 TO FS319.70 AT MAIN AVIONICS COMPARTMENT.    INTERCOSTAL STGR 20RH FS310 TO FS319.70 AT MAIN AVIONICS COMPARTMENT WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-21-23-101-002-A01 AND REPLACED PER CRJ700 SRM 51-42-21-001-001-A01.
